Journal of the Mathematical Society of Japan

Nonlinear ergodic theorems and weak convergence theorems

Norimichi HIRANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 1 (1982), 35-46.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801813

Digital Object Identifier
doi:10.2969/jmsj/03410035

Mathematical Reviews number (MathSciNet)
MR0639803

Zentralblatt MATH identifier
0464.47041

Subjects
Primary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc.
Secondary: 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]

Citation

HIRANO, Norimichi. Nonlinear ergodic theorems and weak convergence theorems. J. Math. Soc. Japan 34 (1982), no. 1, 35--46. doi:10.2969/jmsj/03410035. https://projecteuclid.org/euclid.jmsj/1239801813


Export citation